Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Decomposition of places in dihedral and cyclic quintic trinomial extensions of global fields

Im, Bo-Haeresearcher; Lee, Yoonjin, MANUSCRIPTA MATHEMATICA, v.137, no.1-2, pp.107 - 127, 2012-01

2
Heegner points and Mordell-Weil groups of elliptic curves over large fields

Im, Bo-Haeresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.359, no.12, pp.6143 - 6154, 2007

3
SOME APPLICATIONS OF THE HALES-JEWETT THEOREM TO FIELD ARITHMETIC

Im, Bo-Haeresearcher; Larsen, Michael, ISRAEL JOURNAL OF MATHEMATICS, v.198, no.1, pp.35 - 47, 2013-11

rss_1.0 rss_2.0 atom_1.0